MathSciNet Relay Station
MathSciNet bibliographic data
MR23816 (9,408e) 09.1X
Schafer, R. D. The exceptional simple Jordan algebras. Amer. J. Math. 70, (1948). 82–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement